# SDR UPS01235214

- Difficulty date: February 23, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, SPLICE FITTING AT BS 1040 (REAR CARGO COMPT) CORRODED AND CRACKED.  REPLACED FITTING IAW SRM 51-30-2.
